Liu, Steve Wenbin (2000) Finite element approximationof a nonlinear elliptic equation arising from bimaterial problemsin elastic-plastic mechanics. Numerische Mathematik, 86 (3). pp. 491-506. ISSN 0029-599X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
In , a nonlinear elliptic equation arising from elastic-plastic mechanics is studied. A well-posed weak formulation is established for the equation and some regularity results are further obtained for the solution of the boundary problem. In this work, the finite element approximation of this boundary problem is examined in the framework of . Some error bounds for this approximation are initially established in an energy type quasi-norm, which naturally arises in degenerate problems of this type and proves very useful in deriving sharper error bounds for the finite element approximation of such problems. For sufficiently regular solutions optimal error bounds are then obtained for some fully degenerate cases in energy type norms.
|Subjects:||H Social Sciences > HA Statistics > HA33 Management Science|
|Divisions:||Faculties > Social Sciences > Kent Business School|
|Depositing User:||Steve Wenbin Liu|
|Date Deposited:||01 Jun 2009 06:37|
|Last Modified:||23 Jun 2014 10:56|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/8481 (The current URI for this page, for reference purposes)|